# SDR 2008UALA01878

- Difficulty date: April 2, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 303 S9-10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CRACKED AT 2 EACH FASTENER HOLES AT FWD ENTRY DOOR UPPER CUTOUT STA 303.9.  LOWER CRACK IS AT STR 10L AND UPPER CRACK IS AT STR 9L.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. INSTALLED REPAIR FILLER & DOUBLER.
